BIROn - Birkbeck Institutional Research Online
    Up a level
    Export as [feed] Atom [feed] RSS
    Group by: Item Type | Date | Journal or Publication Title | No Grouping
    Number of items: 2.

    Applied Mathematical Finance

    Brummelhuis, Raymond and Chan, R.T.L. (2014) An RBF scheme for option pricing in exponential Levy models. Applied Mathematical Finance 21 (3), pp. 238-269. ISSN 1466-4313.

    Review of Derivatives Research

    Chan, R.T.L. and Hubbert, Simon (2014) Options pricing under the one-dimensional jump-diffusion model using the radial basis function interpolation scheme. Review of Derivatives Research 17 (2), pp. 161-189. ISSN ISSN: 1380-6645.

    This list was generated on Fri Jan 28 06:06:28 2022 GMT.